MathSciNet Relay Station
MathSciNet bibliographic data
MR2217160 60K35 (20F65 82B43)
Peres, Yuval; Pete, Gábor; Scolnicov, Ariel Critical percolation on certain nonunimodular graphs. New York J. Math. 12 (2006), 1–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement